# SDR 98ZZZX3139

- Difficulty date: August 2, 1998
- Submitted: March 26, 2000
- Operation: General aviation
- Aircraft: N7983C
- Make and model: Namer SNJ6
- Aircraft serial: 112247
- System (JASC): 3213 · Main Landing Gear Strut/Axle/Truck
- Part: Strut
- Condition: Broken
- Location: Rt Mlg
- Stage of operation: LD
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

RIGHT MAIN LANDING GEAR STRUT BROKE ON LANDING.  AIRCRAFT VEERED OFF OF RUNWAY INTO GRASS.  RT WING AND PROPELLER SUSTAINED MAJOR DAMAGE.  BREAK OCCURRED APPROXIMATELY ONE INCH FROM BOTTOM OF SLIDING MEMBER.
